Torelli theorem for the Deligne--Hitchin moduli space

Biswas, Indranil ; Gomez, Tomas L. ; Hoffmann, Norbert ; Logares, Marina (2009) Torelli theorem for the Deligne--Hitchin moduli space Communications in Mathematical Physics, 290 (1). pp. 357-369. ISSN 0010-3616

PDF - Publisher Version

Official URL:

Related URL:


Fix integers g ≥ 3 and r ≥ 2, with r ≥ 3 if g = 3. Given a compact connected Riemann surface X of genus g, let MDH(X) denote the corresponding SL(r, C) Deligne-Hitchin moduli space. We prove that the complex analytic space MDH(X) determines (up to an isomorphism) the unordered pair {X, overline{X}} , where {overline{X}} is the Riemann surface defined by the opposite almost complex structure on X.

Item Type:Article
Source:Copyright of this article belongs to Springer-Verlag.
ID Code:3544
Deposited On:12 Oct 2010 04:17
Last Modified:16 May 2016 14:19

Repository Staff Only: item control page